# SDR COEA2013061114912

- Difficulty date: May 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  DENT IN SKIN BETWEEN FRAMES 16-17 AND STRINGER 17L-18L.  REPAIR IAW SRM 53-00-00.   MAJOR REPAIR
